# SDR FDEA201008092880

- Difficulty date: August 9, 2010
- Submitted: August 17, 2010
- Operation: Air carrier
- Aircraft: N567FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46994
- Aircraft time: 70,955 hours, 24,070 cycles
- Engine: Ge CF66D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: NGA62123
- Condition: Dented
- Location: Bs 1881-1898
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DENTED LT STA 1881 - 1898 AT LONGERON 36L.  SIDEWALL PANELS REMOVED TO FOM IAW SRM 51-31-00, VOL II.  DISPLACED INSULATION TO FOM IAW AMM 25-20-00.  DENT OUT OF LIMITS IAW SRM 53-20-00, VOL I.  FABRICATED REPAIR PARTS IAW SRM 53-20-00, FIG 6, VOL I.  INSTALLED IAW SRM 53-20-00, FIG 6, VOL I.  ALODINED AND PRIMED IAW SRM 51-21-01, VOL   II.
